# SDR MASA200500699

- Difficulty date: September 5, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 18,336 hours, 14,184 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Bulb
- Part number: 1495
- Condition: Malfunctioned
- Location: Apu Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY IN BOUND TO PHX FOR AN APU HIGH OIL TEMPERATURE CAUTION MESSAGE.  MX REMOVED AND REPLACED OIL TEMPERATURE BULB.
